# SDR ASAA2019043099195

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,765 hours, 13,169 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Electrical Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT ON #1 ENGINE AFTER START. EXTERNAL POWER FAILED ON PUSH.  RELIED ON BATTERY POWER FOR APPROX. 15 MINUTES PRIOR TO STARTING ENGINE #1 AND ESTABLISHING AC ELECTRICAL POWER. GROUNDED - YES. THE AIRPLANE VOLTAGE INPUT TO EEC IS OUT OF RANGE. ACCOMPLISHED #1 ENG EEC TEST, NO EEC FAULTS, REF B737-800 AMM TASK 73-21-00-700-804-F00. ENG RUN AT GATE, NO FAULTS. GROUND VERIFICATION GOOD. #1 ENG. EEC BITE, NO FAULTS, REF AMM TASK 73-00-00-810-801-F00.
